# SDR REXA201000290

- Difficulty date: December 5, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 19,629 hours, 16,761 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR AFT TRUNNION BUSHING MIGRATED.  REMOVED AND REPLACED RT MLG AFT TRUNNION BUSHING IAW CRJ 20O AMM 20-26-00, BOMBARDIER RIL 1115 REV B AND GREO 601R-57-21-003.
